# SDR SWIA2024051000312

- Difficulty date: March 12, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE CHAFED AT WS104.099   (C-CHECK RO 5/9/2024)   REPAIRED R/H I/B FLAP VANE L/E SKIN AT W.S. 104.099 IAW CRJ200 SRM 57-52-00 AND 57-52-00 REPAIR #1. NDT PERFORMED BY BARON NDT LLC CRS#: 5NDR545D REPORT#: S032524-1 DATED 25MAR2024. SEE REPORT FOR DETAILS.
